# SDR DLM88060916

- Difficulty date: November 2, 2006
- Submitted: November 7, 2006
- Operation: Air carrier
- Aircraft: N918DE
- Make and model: Doug MD-88
- Aircraft serial: 49959
- Aircraft time: 35,298 hours, 26,650 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Condition: Contaminated
- Location: Lavatory
- Stage of operation: CL
- How discovered: O
- Nature of condition: B, N
- Precautionary procedure: A

## Discrepancy

F/A`S REPORTED SMELLING SMOKE IN AFT LAV.  AFT LAV SMOKE DETECTOR WENT OFF, F/A DISCONNECTED LAV SMOKE DETECTOR, RETURNED TO FLL.  REPLACED AFT RT LAV SMOKE DETECTOR.  FOUND SMOKE DETECTOR SITTING IN POOL OF SOAP FROM DISPENSER, LAV FIRE EXTINGUISHER DID NOT DISCHARGE.  FOUND NO EVIDENCE OF FIRE OR SMOKE IN LAV.  COMPLETED OPN 5088 AND OPN 5089 TROUBLESHOOTING ODORS/SMOKE AND PNEUMATIC DUCT BURNOUT.
